direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Sven Jäger

Lupe [1]

Wissenschaftlicher Mitarbeiter

Fakultät II - Mathematik und Naturwissenschaften
Institut für Mathematik, Sekr. MA 5-2

Technische Universität Berlin
Straße des 17. Juni 136
10623 Berlin
Deutschland

E-Mail: jaeger #at# math.tu-berlin.de [2]
Tel.: +49 (0)30 314-21095
Fax: +49 (0)30 314-25191
Raum: MA 511
Sprechzeiten: Dienstag 17:00 Uhr. Bitte schicken Sie mir bis Dienstagmittag eine E-Mail, um den Zoom-Link zu erhalten.

Forschungsinteressen

  • Approximationsalgorithmen
  • Scheduling
  • Symmetrische Kettenzerlegungen

Lehre

Assistenzen
SS 2021
Computerorientierte Mathematik II [3] (theoretische Hausaufgaben)
WS 2020/21
Introduction to Linear and Combinatorial Optimization (ADM I)
SS 2020
Discrete Optimization (ADM II) [4]
WS 2019/20
Introduction to Linear and Combinatorial Optimization (ADM I) [5]
SS 2019
Discrete Optimization (ADM II) [6]
WS 2018/19
Introduction to Linear and Combinatorial Optimization (ADM I) [7]
SS 2018
Computerorientierte Mathematik II [8] (Programmieraufgaben)
WS 2017/18
Computerorientierte Mathematik I [9] (Programmieraufgaben)
SS 2017
Computerorientierte Mathematik II [10] (theoretische Hausaufgaben)
WS 2016/17
Computerorientierte Mathematik I [11] (theoretische Hausaufgaben)

Lebenslauf

Seit Juli 2016
Wissenschaftlicher Mitarbeiter am Lehrstuhl von Martin Skutella [12], Technische Universität Berlin
2013 - 2016:
Masterstudium der Mathematik und der Angewandten Informatik an der Georg-August-Universität Göttingen [13]
2010 - 2013:
Bachelor-Studium der Mathematik und der Angewandten Informatik an der Georg-August-Universität Göttingen [14]
2010:
Abitur am Hainberg-Gymnasium Göttingen [15]

Veröffentlichungen

Däubel, K., Jäger, S., Mütze, T. and Scheucher, M.
On orthogonal symmetric chain decompositions [16].
Electronic Journal of Combinatorics, Vol. 26, pp. P3.64, 2019. Full version.

Link zur Originalpublikation [17]


Däubel, K., Jäger, S., Mütze, T. and Scheucher, M.
On orthogonal symmetric chain decompositions [18].
In Proceedings of the European Conference on Combinatorics, Graph Theory and Applications (EUROCOMB), pp. 611–618, 2019. extended abstract.

Link zur Originalpublikation [19]


Jäger, S. and Schöbel, A.
The blockwise coordinate descent method for integer programs [20].
Mathematical Methods of Operations Research, Vol. 91, pp. 357–381, 2019.

Link zur Publikation [21] Link zur Originalpublikation [22]


Jäger, S.
Approximating Total Weighted Completion Time on Identical Parallel Machines with Precedence Constraints and Release Dates [23].
Operations Research Letters, Vol. 46, pp. 505–509, 2018.

Link zur Originalpublikation [24]


Gregor, P., Jäger, S., Mütze, T., Sawada, J. and Wille, K.
Gray codes and symmetric chains [25].
In 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018), pp. 66:1–66:14, 2018.

Link zur Originalpublikation [26]


Jäger, S. and Skutella, M.
Generalizing the Kawaguchi-Kyan Bound to Stochastic Parallel Machine Scheduling [27].
In 35th Symposium on Theoretical Aspects of Computer Science (STACS 2018), pp. 43:1–43:14, 2018.

Link zur Originalpublikation [28]


Gray codes and symmetric chains
Zitatschlüssel GregorJaegerMuetze+2018
Autor Gregor, Petr and Jäger, Sven and Mütze, Torsten and Sawada, Joe and Wille, Kaja
Buchtitel 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018)
Seiten 66:1–66:14
Jahr 2018
ISBN 978-3-95977-076-7
ISSN 1868-8969
DOI 10.4230/LIPIcs.ICALP.2018.66
Ort Prague
Adresse Dagstuhl, Germany
Jahrgang 107
Monat 7
Herausgeber Chatzigiannakis, Ioannis and Kaklamanis, Christos and Marx, Dániel and Sannella, Donald
Verlag Schloss Dagstuhl–Leibniz-Zentrum fuer Informatik
Serie Leibniz International Proceedings in Informatics (LIPIcs)
Zusammenfassung We consider the problem of constructing a cyclic listing of all bitstrings of length 2n+1 with Hamming weights in the interval [n+1-l,n+l], where 1 <= l <= n+1, by flipping a single bit in each step. This is a far-ranging generalization of the well-known middle two levels problem (l=1). We provide a solution for the case l=2 and solve a relaxed version of the problem for general values of l, by constructing cycle factors for those instances. Our proof uses symmetric chain decompositions of the hypercube, a concept known from the theory of posets, and we present several new constructions of such decompositions. In particular, we construct four pairwise edge-disjoint symmetric chain decompositions of the n-dimensional hypercube for any n >= 12.
Link zur Originalpublikation [29] Download Bibtex Eintrag [30]
------ Links: ------

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe

Diese Seite verwendet Matomo für anonymisierte Webanalysen. Mehr Informationen und Opt-Out-Möglichkeiten unter Datenschutz.
Copyright TU Berlin 2008